# SDR FDEA201501110118

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW INBD WEB LOWER FWD CORNER AT STATION  X=31.5 WEB FEED THRU DOUBLER AEA0526-1 IS CRACKED.  R & R AEA0526U1 DOUBLER IAW DWG AEA0526.
